| Model Number |
72202087S |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident. a visual inspection found a cracked distal lens and negative lens damage.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution. a complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.Internal complaint reference: case-(b)(4).
Event or Problem Description
It was reported that the arthroscope was found to have damage to the negative lens.No case reported.Results of investigation have concluded that this unit had a cracked distal lens which makes it a reportable event.